Validation of linear fractional uncertain models : Solutions via matrix inequalities

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

38 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)844-849
Journal / PublicationIEEE Transactions on Automatic Control
Volume41
Issue number6
Publication statusPublished - 1996
Externally publishedYes

Abstract

A time domain approach is provided in this paper to tackle the problem of model validation pertaining to uncertain models described by linear fractional transforms. Both unstructured and structured dynamic uncertainties are considered. It is shown that in the first case the problem can be solved by finding a feasible solution to a convex optimization problem, while in the second case it amounts to solving a biaffine matrix inequality problem to which only a convex optimization-based necessary condition is given. © 1996 IEEE.